Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Are creamy vaginal discharges and tongue sores signs of an STD ?

I am a 26 yr old female weighing about 240 lbs. and am 5 6 I have three children. I am in a monogamous marriage, to the best of my knowledge. I know for a fact my husband is the only sexual partner i have been with since 2007. Two days ago i began having a thick creamy vaginal discharge . Yesterday my vaginal region has become irritated. Do I have an std? Also about a month and a half ago i was treated for a sever sore throat and digignosed with an abscess behind my right tounsil and yesterday i developed a sore on the side of my tounge. It feels the same as if i would have bitten my tounge or a taste budd burst.Could these be related to an std? and if so which one is most likely the source?
Asked On : Sun, 12 Jun 2011
Answers:  2 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
If you had oral sex with your husband, it is possible that you may have contracted the infection from him, as well as your vaginal discharge could be due to recent intercourse.
However one can never be sure, since if your immunity is lowered you may have infections in multiple places which need not be sexually transmitted.
You should immediately consult your gynecologist, get yourself examined, get necessary tests done and get yourself treated accordingly.
Answered: Sun, 12 Jun 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Apart from STD you might have bacterial infection in your genital not think any vaginal discharge is due to std.
Go for vaginal swab examination,
After report go for appropriate treatment and you will be fine.
ok and bye.
Answered: Sun, 12 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor